| Model Number |
11060A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned from implant patient registry that a 25mm aortic valved conduit was explanted and replaced with a 25mm aortic valved conduit after an implant duration of 11 months due to unknown reasons.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital and patient family members) and is not received in the form of a conventional "customer complaint." the information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
Additional narratives: the device was explanted > 0 days for unknown reasons.Although there are multiple root causes, valves are typically explanted because they are not functioning optimally.The device was not returned for evaluation, as it was never received per hospital pathology.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Additional Manufacturer Narrative
H10: additional narratives based on the information available, a definitive root cause cannot be conclusively determined.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.